← Return to Gabapentin vs Side Effects

Discussion
suzanne2 (@suzanne2)

Gabapentin vs Side Effects

Chronic Pain | Last Active: Feb 26 1:55pm | Replies (60)

Comment receiving replies
@stout79

I just started Gabapentin two weeks ago. Have been on 300mg x3 times a day for anxiety. I went up to 450 last night and have had tremors all night long. Didn’t sleep. Doctor says it’s anxiety and wants me to take 600mg. I’m scared to now. The tremors were pretty aggressive at several points of the night. I was wondering, when you went to the hospital, were they able to do anything for you to make them go away? Just trying to decide if I want to take this larger dose and if the side effects are more debilitating so I have a remedy for it.

Jump to this post


Replies to "I just started Gabapentin two weeks ago. Have been on 300mg x3 times a day for..."

@stout79
What are you being prescribed gabapentin for? It's supposed to be an anti-seizure medicine but it is prescribed for off label conditions, most notable is neuropathy pain. I see in your post history you take Trazadone and Seroquel? Do you take any other meds? Just wondering about possible interactions.